e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
On Quasi-Primary Submodules |
Author ![]() |
Shahabaddin E. Atani* and Ahmad Y. Darani |
Email ![]() |
ebrahimi@guilan.ac.ir |
Abstract:
Let R be a commutative ring with non-zero identity. We define a proper submodule Nof an R -module M to be quasi-primary if rad(N :RM) = P is a prime ideal of R. In this case we also say that N is a P-quasi-primary submodule of M. A number of results concerning quasi-primary submodules are given. For example, we show that over a Prüfer domain of finite character R , every non-zero R-submodule of a module M is the intersection of finite number of quasi-primary submodules with incomparable radicals.
|
|
Start & End Page ![]() |
249 - 254 |
Received Date ![]() |
2006-01-04 |
Revised Date ![]() |
|
Accepted Date ![]() |
2006-07-03 |
Full Text ![]() |
Download |
Keyword ![]() |
quasi-primary, multiplication, secondary |
Volume ![]() |
Vol.33 No.3 (SEPTEMBER 2006) |
DOI |
|
Citation |
Atani* S.E. and Darani A.Y., On Quasi-Primary Submodules, Chiang Mai Journal of Science, 2006; 33(3): 249-254. |
SDGs |
|
View:621 Download:215 |